# SDR TWAA9815802

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59144141
- Condition: Worn
- Location: Fwd Accy Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND PAN IN FWD ACCESSORY COMPT WITH INTERIM REPAIR INSTALLED PER ARA 11869 AND ARA 11870.  REPLACED PAN AND REPAIRED PER ARA 15700, AND SRM 51-30-00 AND SRM 51-30-2.
